# SDR C8GA20080036

- Difficulty date: August 23, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 435
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING MFEC INSPECTION OF THE LEFT #4 LAP SEAM, 2 EA CRACKS WERE NOTED AT FASTENER LOCATIONS BS 435. THE DAMAGE WAS CUT OUT AND REMOVED. VERIFIED CRACK CONTAINMENT, FABRICATED FILLER FROM 2024 T3 .040", FABRICATED DOUBLER FROM 2024 T3 .050". INSTALLED REPAIR IAW B727 SRM 53-30-03. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
